| Catalog Number |
BOPT5485 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
This implant was sent in to the manufacturer, without any customer information.The implant was removed due to an unknown reason.
Additional Manufacturer Narrative
Zimvie complaint cmp (b)(4).A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.E1: initial reporter¿s title, first name, last name and email address are not provided / unknown.G4: additional 510(k) number is k101880.
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Zimvie received one (1) bopt5485, (3i t3 tapered implant 5/4 x 8.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.No malfunction identified.- product was within design specification.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2020071053.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported 2020071053 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : other.Based on the investigation no root cause could be determined due to lack of event information.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
Event or Problem Description
No further event information is available at the time of this report.